# SDR REXA2021111700997

- Difficulty date: November 1, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N200PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15200
- Aircraft time: 27,718 hours, 19,788 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670312114
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 23R CORRODED BETWEEN FS 295 TO FS 310. - INSTALLED STR 23R FS 280-333 IAW ENDEAVOR AIR EA# CRJ 953-12284.
